Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Severe depression. Suffering from headache and anxiousness. Taking citalopram, history of antidepressants.

hi i have been on citalopram 20mg for the last 13 months, i was described them for depression , i still have headaches most days and feel anxious and down when on my own, nothing like when i first was put on them, i am also eating more which is a bad thing, i am 51 and have had a hard life, dont want to rely on them or on them for any longer than i have to, i really do think that i can not cope with life at the moment and dont know if i could come off them. I have been on antidepressants in the past hence the at least 1 year on the medication .
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Oct 2012
hi citalopram is a good choice of anti-depressant no doubt..but if you have headache, it may be due to some other organic cause, not only depression..the nature of headache and associated symptoms are important..if none found, still add-on therapy with some other class of drug may be pls visit your psychiatrist and request him to evaluate your headache..have a good health
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor